Alert archive / Nebraska / River Flood Advisories in 2020
River Flood Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this river flood advisory at Apr 19, 2020, 7:55 AM MDT for Garden County, Keith County, Nebraska. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2020, 7:55 AM MDT (13:55 UTC)
- Expired
- Apr 27, 2020, 6:29 PM MDT
- In force
- 8 days
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Garden County, NE, Keith County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Lewellen (LEWN1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
542 WGUS83 KLBF 191358 FLSLBF Flood Advisory National Weather Service North Platte NE 858 AM CDT Sun Apr 19 2020 ...The National Weather Service in North Platte has issued a Flood Advisory for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Additional releases from the Wyoming Reservoir system will likely cause the North Platte river near Lewellen to rise to near flood stage this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-210157- /O.NEW.KLBF.FL.Y.0002.200419T1355Z-200424T1200Z/ /LEWN1.1.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 758 AM MDT Sun Apr 19 2020 The National Weather Service in North Platte has issued a * Flood Advisory for The North Platte River at Lewellen. * from this morning to Friday morning. * At 6:45 AM Sunday the stage was 7.8 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise to near 8.0 feet by Thursday evening. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
16 follow-up statements
246 WGUS83 KLBF 201630 FLSLBF Flood Advisory National Weather Service North Platte NE 1130 AM CDT Mon Apr 20 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Additional releases from the Wyoming Reservoir system will likely cause the North Platte river near Lewellen to rise to near flood stage this week. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-220431- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200424T1200Z/ /LEWN1.1.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1030 AM MDT Mon Apr 20 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Friday morning. * At 9:45 AM Monday the stage was 7.8 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise to near 8.0 feet by Thursday morning and then remain steady. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
790 WGUS83 KLBF 211442 FLSLBF Flood Advisory National Weather Service North Platte NE 942 AM CDT Tue Apr 21 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-230241- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200424T1200Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 842 AM MDT Tue Apr 21 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Friday morning. * At 7:45 AM Tuesday the stage was 7.8 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise to near 7.9 feet by this afternoon and then remain steady at 7.9 feet for several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
343 WGUS83 KLBF 220133 FLSLBF Flood Advisory National Weather Service North Platte NE 833 PM CDT Tue Apr 21 2020 ...The Flood Advisory continues for the North Platte River at Lewellen affecting Garden and Keith Counties... .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-231332- /O.EXT.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 733 PM MDT Tue Apr 21 2020 The Flood Advisory is extended for The North Platte River at Lewellen. * until Saturday evening. * At 6:45 PM Tuesday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain steady near 7.9 feet for several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Roberg
155 WGUS83 KLBF 221347 FLSLBF Flood Advisory National Weather Service North Platte NE 847 AM CDT Wed Apr 22 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-240146- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 747 AM MDT Wed Apr 22 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Saturday evening. * At 6:45 AM Wednesday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river will rise to near 7.9 feet by this afternoon. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
948 WGUS83 KLBF 230125 FLSLBF Flood Advisory National Weather Service North Platte NE 825 PM CDT Wed Apr 22 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-241325- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 725 PM MDT Wed Apr 22 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Saturday evening. * At 6:45 PM Wednesday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 7.9 feet until Saturday and then fall slightly. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
002 WGUS83 KLBF 231502 FLSLBF Flood Advisory National Weather Service North Platte NE 1002 AM CDT Thu Apr 23 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-250303- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200426T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 902 AM MDT Thu Apr 23 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Saturday evening. * At 7:45 AM Thursday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 7.9 feet for several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
803 WGUS83 KLBF 240139 FLSLBF Flood Advisory National Weather Service North Platte NE 839 PM CDT Thu Apr 23 2020 ...The Flood Advisory continues for the North Platte River at Lewellen affecting Garden and Keith Counties... .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-251339- /O.EXT.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 739 PM MDT Thu Apr 23 2020 The Flood Advisory is extended for The North Platte River at Lewellen. * until Tuesday evening. * At 6:45 PM Thursday the stage was 8.0 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 8.0 feet the next several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Roberg
091 WGUS83 KLBF 241529 FLSLBF Flood Advisory National Weather Service North Platte NE 1029 AM CDT Fri Apr 24 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-260328- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 929 AM MDT Fri Apr 24 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Tuesday evening. * At 8:45 AM Friday the stage was 7.9 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 7.9 feet the next few days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ Taylor
325
WGUS83 KLBF 250138
FLSLBF
Flood Advisory
National Weather Service North Platte NE
838 PM CDT Fri Apr 24 2020
...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...
.Controlled releases from the Wyoming Reservoir system will cause
the North Platte river near Lewellen to remain near flood stage for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-261338-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
738 PM MDT Fri Apr 24 2020
The Flood Advisory continues for
The North Platte River at Lewellen.
* until Tuesday evening.
* At 6:45 PM Friday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet the next several
days.
tomorrow.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water
table levels may cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
Roberg796
WGUS83 KLBF 251437
FLSLBF
Flood Advisory
National Weather Service North Platte NE
937 AM CDT Sat Apr 25 2020
...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...
.Controlled releases from the Wyoming Reservoir system will cause
the North Platte river near Lewellen to remain near flood stage for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-270237-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
837 AM MDT Sat Apr 25 2020
The Flood Advisory continues for
The North Platte River at Lewellen.
* until Tuesday evening.
* At 7:45 AM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet for the next several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water
table levels may cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$917
WGUS83 KLBF 260104
FLSLBF
Flood Advisory
National Weather Service North Platte NE
804 PM CDT Sat Apr 25 2020
...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...
.Controlled releases from the Wyoming Reservoir system will cause
the North Platte river near Lewellen to remain near flood stage for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-271304-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
704 PM MDT Sat Apr 25 2020
The Flood Advisory continues for
The North Platte River at Lewellen.
* until Tuesday evening.
* At 6:45 PM Saturday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet for the next several
days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water
table levels may cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
Roberg629
WGUS83 KLBF 261429
FLSLBF
Flood Advisory
National Weather Service North Platte NE
929 AM CDT Sun Apr 26 2020
...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...
.Controlled releases from the Wyoming Reservoir system will cause
the North Platte river near Lewellen to remain near flood stage for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-280229-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
829 AM MDT Sun Apr 26 2020
The Flood Advisory continues for
The North Platte River at Lewellen.
* until Tuesday evening.
* At 7:45 AM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet by for the next several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water
table levels may cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$537
WGUS83 KLBF 270057
FLSLBF
Flood Advisory
National Weather Service North Platte NE
757 PM CDT Sun Apr 26 2020
...The Flood Advisory continues for the North Platte River at
Lewellen affecting Garden and Keith Counties...
.Controlled releases from the Wyoming Reservoir system will cause
the North Platte river near Lewellen to remain near flood stage for
the next several days.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay tuned for further developments by listening to NOAA Weather
Radio, radio and television stations or online at
www.weather.gov/northplatte.
&&
NEC069-101-281256-
/O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/
/LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
657 PM MDT Sun Apr 26 2020
The Flood Advisory continues for
The North Platte River at Lewellen.
* until Tuesday evening.
* At 5:45 PM Sunday the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Forecast...The river will remain near 8.0 feet by for the next
several days.
* Impact...At 8.0 feet...Minor flood stage. Overflow and high water
table levels may cause seepage and flooding of basements and crawl
spaces near and along the river.
&&
LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197
$$
Roberg171 WGUS83 KLBF 271448 FLSLBF Flood Advisory National Weather Service North Platte NE 948 AM CDT Mon Apr 27 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-290000- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 848 AM MDT Mon Apr 27 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Tuesday evening. * At 7:45 AM Monday the stage was 8.0 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 8.0 feet by for the next several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
468 WGUS83 KLBF 280001 FLSLBF Flood Advisory National Weather Service North Platte NE 701 PM CDT Mon Apr 27 2020 ...The Flood Advisory continues for the North Platte River... North Platte River at Lewellen affecting Garden and Keith Counties .Controlled releases from the Wyoming Reservoir system will cause the North Platte river near Lewellen to remain near flood stage for the next several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay tuned for further developments by listening to NOAA Weather Radio, radio and television stations or online at www.weather.gov/northplatte. && NEC069-101-290000- /O.CON.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/ /LEWN1.N.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 601 PM MDT Mon Apr 27 2020 The Flood Advisory continues for The North Platte River at Lewellen. * until Tuesday evening. * At 5:45 PM Monday the stage was 8.0 feet. * Flood stage is 8.0 feet. * Forecast...The river will remain near 8.0 feet for several days. * Impact...At 8.0 feet...Minor flood stage. Overflow and high water table levels may cause seepage and flooding of basements and crawl spaces near and along the river. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$
154 WGUS83 KLBF 280029 FLSLBF Flood Advisory National Weather Service North Platte NE 629 PM MDT Mon Apr 27 2020 ...The Flood Advisory is cancelled for the following rivers in Nebraska... North Platte River at Lewellen affecting Keith and Garden Counties. NEC069-101-280130- /O.CAN.KLBF.FL.Y.0002.000000T0000Z-200429T0000Z/ 629 PM MDT Mon Apr 27 2020 ...The Flood Advisory for the North Platte River at Lewellen has been cancelled... The Flood Advisory is cancelled for the North Platte River at Lewellen. * At 5:45 PM MDT Monday the stage was 8.0 feet. * Flood stage is 8.0 feet. * Recent Activity...The maximum river stage in the 24 hours ending at 5:45 PM MDT Monday was 8.0 feet. * Forecast...The river is expected to remain steady at flood stage. && LAT...LON 4136 10235 4140 10235 4130 10196 4126 10197 $$ CDC
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood advisory went out at Apr 19, 4:34 AM MDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 19, 4:34 AM MDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service North Platte NE 534 AM CDT Sun Apr 19 2020 .SHORT TERM...(Today through Monday) Issued at 406 AM CDT Sun Apr 19 2020 The main concern in the short term will be precipitation chances and the chance for thunderstorms. There is a chance for isolated to scattered thunderstorms to develop across northwest Nebraska and move southeastward, however forecast confidence is low in how numerous thunderstorm developed will be, but can't rule out a few thunderstorms moving across the area. That being said, any thunderstorms that do develop should remain below severe criteria. There has been a little discrepancy between some models in timing and coverage of precipitation. Trended towards the HREF and EC for rain shower chances, thus increasing chances and coverage slightly from previous forecast for Sunday afternoon and evening. The best chance for any thunderstorm development will late afternoon across northwest Nebraska spreading southeastward. Thunderstorms should be out of of the area by late evening. Did increase temperatures slightly on Monday, 850 temps around 7 to 10 degrees and with mixing should bump temps. .LONG TERM...(Monday night through Saturday) Issued at 406 AM CDT Sun Apr 19 2020 After Sunday upper level northwest flow will prevail the early part of next week. A more active pattern will move into the area mid-week until the end of the week. A disturbance will move thorugh the area Wed. and bring precipitation chances and maybe even thunderstorm chances, this will mainly affect our southern portions of the CWA. A couple more chances for widespread precipitation will be possible Thursday through Saturday as a couple more disturbances move through the area. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 517 AM CDT Sun Apr 19 2020 Latest satellite imagery and surface obs show mostly clear skies, except mid clouds across far northern NEB. Aviation concerns the next 24 hours revolve around precip/storm chances today and early tonight and flight categories. Increasing sky cover today with low-end VFR (less than 7 kft) and possible MVFR ceilings developing and spreading across northern NEB today and this evening. Meanwhile a disturbance aloft will promote increasing chances for showers and isolated thunderstorms, mainly in the afternoon and early tonight, with the best chances for any storms across the Sandhills and southwest NEB. Currently not enough confidence in occurrence for mention of thunderstorm at either the KVTN or KLBF terminal thus only showers mention presently. Otherwise, generally light winds are expected turning southerly early today to westerly late then becoming northwest tonight. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...ET
Hazardous weather outlook, Apr 19, 3:16 AM MDT, 4 hours 39 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 416 AM CDT Sun Apr 19 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-200930- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 416 AM CDT Sun Apr 19 2020 /316 AM MDT Sun Apr 19 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. Isolated thunderstorms are possible this afternoon and evening across mainly southwest Nebraska and the Sandhills. While severe storms are not expected, storms that form will be capable of small hail and frequent lightning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Warming temperatures and low afternoon humidity approaching 20 percent on Monday will combine with northwest gusts of 20-35 mph, strongest winds across north central Nebraska. This will promote elevated fire weather conditions across parts of western Nebraska Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte ET
Nearby
River Flood Advisories in Nebraska, 2020Every river flood advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.